# SDR REXA2014121501209

- Difficulty date: December 15, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 17,883 hours, 11,565 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Hinge Bracket
- Condition: Worn
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TSK CARD 900-71-440-100 RT ENG FWD UPPER CORE COWL BLOW OFF DOOR HINGE BRACKET WORN.  R & R HINGE BRACKET AT RT ENG FWD UPPER CORE COWL BLOW OFF DOOR IAW SRM 51-42-21-001-001-A01.
